# SDR SIMA20210305001

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Crgo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT SHEAR CLIP CORRODED IN PREVIOUS BLENDED (BLUE PAINT) AREA AT FR 68 JUST ABOVE CARGO DOOR SILL.CORROSION LEVEL 1-C/A-PERFORMED PERMANENT REPAIR TO FR 68 SHEAR CLIP JUST ABOVE CARGO DOOR SILL IAW EMB 145 SRM 53-21-04-RE ITEM 4.
